Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on Gelfand-Kirillov dimension


Authors: S. Paul Smith and James J. Zhang
Journal: Proc. Amer. Math. Soc. 126 (1998), 349-352
MSC (1991): Primary 16P90
MathSciNet review: 1415339
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $A$ be a finitely generated non-PI Ore domain and $Q$ the quotient division algebra of $A$. If $C$ is the center of $Q$, then $\operatorname{GKdim} C\leq \operatorname{GKdim} A-2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16P90

Retrieve articles in all journals with MSC (1991): 16P90


Additional Information

S. Paul Smith
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
Email: smith@math.washington.edu

James J. Zhang
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
Email: zhang@math.washington.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04074-X
PII: S 0002-9939(98)04074-X
Keywords: Gelfand-Kirillov dimension
Received by editor(s): July 12, 1996
Received by editor(s) in revised form: August 20, 1996
Additional Notes: This research was supported in part by the NSF
Communicated by: Lance W. Small
Article copyright: © Copyright 1998 American Mathematical Society